# SDR TSAA0053219

- Difficulty date: September 12, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546532
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVENTIVE MODIFICATION INCORPORATED INCONJUNCTION WITH CRACK REPAIR AT BS 480 INNER FRAME FLANGE.  REPAIR INCLUDED TRIM OUT OF CRACK, HFEC INSPECTION OF TRIM OUT.  INSTALLED .040 INCH 7075-T6 FILLER AND INSTALLATION OF .050 INCH DOUBLER.  IAW AD 2000-04-08, SB 737-53A1220R1 AND ECO 3078R2.  AIRCRAFT RETURNED TO SERVICE.  (M)
